# SDR UALA2009101903256

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 55,162 hours, 19,401 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT TURN ON SLIDE LIGHT GIRT BAR APPEARS TO BE OUT OF POSITION.  SECURED GIRT BAR FWD BAR LOCK ON DOOR 1R.  OPS CHECK NORMAL.
